Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

On Period of Fibonacci Sequence in Finite Rings with Identity of Order p2

YASEMİN TAŞYURDU, İnci Gültekin

Journal of Matematics and System Science Cilt 3 · ss. 349–352 · 01.07.2013

Atıf için künye

TAŞYURDU, Y., & Gültekin, İ. (2013). On Period of Fibonacci Sequence in Finite Rings with Identity of Order p2. Journal of Matematics and System Science, 3, 349–352.

BibTeX
@article{tasyurdu2013-73485,
  author = {TAŞYURDU, YASEMİN and Gültekin, İnci},
  title = {On Period of Fibonacci Sequence in Finite Rings with Identity of Order p2},
  journal = {Journal of Matematics and System Science},
  year = {2013},
  volume = {3},
  pages = {349--352},
  issn = {2159-5291},
  url = {https://akademik.atauni.edu.tr/yayinlar/73485-on-period-of-fibonacci-sequence-in-finite-rings-with-identity-of-order-p2}
}